Universiti Teknologi Malaysia Institutional Repository

Toric varieties and the implementation of the bezout resultant block matrix

Aris, Nor'aini (2014) Toric varieties and the implementation of the bezout resultant block matrix. International Journal Of Enhanced Research In Science Technology & Engineering, 3 (8). pp. 157-166. ISSN 2319-7463

Full text not available from this repository.


Item Type:Article
Subjects:A General Works
ID Code:60017
Deposited By: Haliza Zainal
Deposited On:23 Jan 2017 08:24
Last Modified:23 Jan 2017 12:50

Repository Staff Only: item control page